Alert archive / Rhode Island / Heat Advisories in 2021
Heat Advisory 11, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this heat advisory at Aug 26, 2021, 3:44 PM EDT for 5 counties in Rhode Island; Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut; Bristol County, Plymouth County, Massachusetts. It took effect at Aug 27, 2021, 11:00 AM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Aug 26, 2021, 3:44 PM EDT (19:44 UTC)
- In effect from
- Aug 27, 2021, 11:00 AM EDT
- Expired
- Aug 27, 2021, 7:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Boston/Norton, MA
Counties Capitol Planning Region, CT, Northeastern Connecticut Planning Region, CT, Bristol County, MA, Plymouth County, MA, Bristol County, RI, Kent County, RI, Newport County, RI, Providence County, RI, Washington County, RI
The radar
The Boston radar (KBOX), 41 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.7 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 844 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 1230 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
834 WWUS71 KBOX 261944 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Boston/Norton MA 344 PM EDT Thu Aug 26 2021 CTZ002>004-MAZ017-018-RIZ001>004-270845- /O.NEW.KBOX.HT.Y.0011.210827T1500Z-210827T2300Z/ /O.CON.KBOX.HT.Y.0010.000000T0000Z-210827T0000Z/ Hartford CT-Tolland CT-Windham CT-Northern Bristol MA- Western Plymouth MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI- Including the cities of Hartford, Windsor Locks, Union, Vernon, Putnam, Willimantic, Taunton, Brockton, Foster, Smithfield, Providence, Coventry, West Greenwich, East Greenwich, Warwick, and West Warwick 344 PM EDT Thu Aug 26 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 7 PM EDT FRIDAY... * WHAT...For the first Heat Advisory, heat index values up to 102. For the second Heat Advisory, heat index values up to 95 to 99 expected. * WHERE...In Connecticut, Hartford CT, Tolland CT and Windham CT Counties. In Massachusetts, Northern Bristol MA and Western Plymouth MA Counties. In Rhode Island, Northwest Providence RI, Southeast Providence RI, Western Kent RI and Eastern Kent RI Counties. * WHEN...For the first Heat Advisory, until 8 PM EDT this evening. For the second Heat Advisory, from 11 AM to 7 PM EDT Friday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ MAZ020-021-RIZ005>007-270845- /O.NEW.KBOX.HT.Y.0011.210827T1500Z-210827T2300Z/ Southern Bristol MA-Southern Plymouth MA-Bristol RI-Washington RI- Newport RI- Including the cities of Fall River, New Bedford, Mattapoisett, Bristol, Narragansett, Westerly, and Newport 344 PM EDT Thu Aug 26 2021 ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 7 PM EDT FRIDAY... * WHAT...Heat index values up to 99 expected. * WHERE...In Massachusetts, Southern Bristol MA and Southern Plymouth MA Counties. In Rhode Island, Bristol RI, Washington RI and Newport RI Counties. * WHEN...From 11 AM to 7 PM EDT Friday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ MAZ002>016-026-270000- /O.CON.KBOX.HT.Y.0010.000000T0000Z-210827T0000Z/ Western Franklin MA-Eastern Franklin MA-Northern Worcester MA- Central Middlesex MA-Western Essex MA-Eastern Essex MA- Western Hampshire MA-Western Hampden MA-Eastern Hampshire MA- Eastern Hampden MA-Southern Worcester MA-Western Norfolk MA- Southeast Middlesex MA-Suffolk MA-Eastern Norfolk MA- Northern Middlesex MA- Including the cities of Charlemont, Greenfield, Orange, Barre, Fitchburg, Framingham, Lowell, Lawrence, Gloucester, Chesterfield, Blandford, Amherst, Northampton, Springfield, Milford, Worcester, Foxborough, Norwood, Cambridge, Boston, Quincy, and Ayer 344 PM EDT Thu Aug 26 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Heat index values as high as 98 to 102 expected. * WHERE...Portions of northern Connecticut, northern and central Rhode Island, and much of interior and eastern Massachusetts. * WHEN...From 10 AM to 8 PM EDT Thursday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ For more information from the National Weather Service visit https://weather.gov/box
2 follow-up statements
578 WWUS71 KBOX 270735 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Boston/Norton MA 335 AM EDT Fri Aug 27 2021 CTZ002>004-MAZ017-018-020-021-RIZ001>007-272045- /O.CON.KBOX.HT.Y.0011.210827T1500Z-210827T2300Z/ Hartford CT-Tolland CT-Windham CT-Northern Bristol MA- Western Plymouth MA-Southern Bristol MA-Southern Plymouth MA- Northwest Providence RI-Southeast Providence RI-Western Kent RI- Eastern Kent RI-Bristol RI-Washington RI-Newport RI- Including the cities of Hartford, Windsor Locks, Union, Vernon, Putnam, Willimantic, Taunton, Brockton, Fall River, New Bedford, Mattapoisett, Foster, Smithfield, Providence, Coventry, West Greenwich, East Greenwich, Warwick, West Warwick, Bristol, Narragansett, Westerly, and Newport 335 AM EDT Fri Aug 27 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT THIS EVENING... * WHAT...Heat index values up to 95 expected. * WHERE...Portions of northern Connecticut, southeastern Massachusetts and Rhode Island. * WHEN...From 11 AM this morning to 7 PM EDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ For more information from the National Weather Service visit https://weather.gov/box
146 WWUS71 KBOX 271939 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Boston/Norton MA 339 PM EDT Fri Aug 27 2021 CTZ002>004-MAZ017-018-020-021-RIZ001>007-272300- /O.CON.KBOX.HT.Y.0011.000000T0000Z-210827T2300Z/ Hartford CT-Tolland CT-Windham CT-Northern Bristol MA- Western Plymouth MA-Southern Bristol MA-Southern Plymouth MA- Northwest Providence RI-Southeast Providence RI-Western Kent RI- Eastern Kent RI-Bristol RI-Washington RI-Newport RI- Including the cities of Hartford, Windsor Locks, Union, Vernon, Putnam, Willimantic, Taunton, Brockton, Fall River, New Bedford, Mattapoisett, Foster, Smithfield, Providence, Coventry, West Greenwich, East Greenwich, Warwick, West Warwick, Bristol, Narragansett, Westerly, and Newport 339 PM EDT Fri Aug 27 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... * WHAT...Heat index values up to 95 expected. * WHERE...Portions of northern Connecticut, southeastern Massachusetts and Rhode Island. * WHEN...Until 7 PM EDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ For more information from the National Weather Service visit https://weather.gov/box
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this heat advisory went out at Aug 26, 1:55 PM EDT, 1 hour 49 minutes earlier.
Area forecast discussion, Aug 26, 1:55 PM EDT, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
155 PM EDT Thu Aug 26 2021
.SYNOPSIS...
Hot and humid weather persists today, and humidity lingers
Friday. Expect isolated to scattered showers and thunderstorms
this afternoon and Friday. A cloudy and unseasonably cool
weekend is in store before periods of unsettled weather return early
to mid next week.
&&
.NEAR TERM /UNTIL 7 PM THIS EVENING/...
*** Oppressive Heat & Humidity Today ***
*** Official Heat Wave in Boston & Providence ***
155 PM UPDATE...
Boston and Providence already hit 90+ today, so it's officially
a three day heat wave for those two cities. Temps already in the
low 90s at 1 pm and will likely top off in the mid 90s. Dew pts
70-75 combined with temps in the low 90s, heat indices already
95-101! Hence, oppressive heat and humidity verifying and will
persist into the evening hours.
As for convection, small shower has developed in southern VT and
getting ready to cross into southwest NH. Given lack of shear
and synoptic scale forcing, any shower/thunderstorms will be
short lived and non severe. Most of the region remains dry today
with just a very low risk of an isolated shower/thunderstorm
along the seabreeze boundary and/or high terrain. Otherwise,
previous forecast on track. Earlier discussion below.
=================================================================
Only change to the forecast was to increase highs slightly from
low 90s to mid 90s, as latest guidance and observations support
+18C to +19C today at 850 mb along with +24C to +25C at 925 mb,
supporting mid 90s away from any seabreeze influence today.
Therefore have included northwest into the heat advisory, as
heat indices there will push 95-99F there. Don't think we will
challenge any record highs today, with records 99 at BOS/PVD/BDL
and 98 at ORH. Nevertheless, oppressive heat and humidity today.
Otherwise forecast is unchanged. Not expecting any severe storms
today despite CAPEs off the charts ranging from 2000-2500 j/kg.
But this high CAPE is a result of the atmosphere being capped
and unable to mix out. Can't rule out a spot shower/thunderstorm
along seabreeze boundary or high terrain (differential heating),
but given capped environment and hardly any shear, any storm
will be brief, non severe and collapse fairly quickly given
light winds aloft.
Otherwise, oppressive heat with heat indices 95F to 104F (dew
pts 70-75) away from the south coast. Earlier discussion below.
&&
.SHORT TERM /7 PM THIS EVENING THROUGH 6 PM FRIDAY/...
Overview...
Cold front from Canada will move southeast across the region Friday.
Details...
Tonight...Any daytime convection will dissipate with the setting
sun. High pressure will maintain quiet weather overnight. Light wind
and high humidity will mean the return of patchy fog in the usual
fog-prone areas. Continued humid with dew pts in the upper 60s and
lower 70s, and min temps in a similar range.
Friday...Another humid day with PW values around 1.5 inches. Cross
sections show increased moisture between 700 and 850 mb, but dry
below and above. SREF shows 50-75 percent chance of CAPE above 1000
J/kg with highest values focused over CT in the afternoon. GFS
shows LI of minus 1 to minus 3, while NAM and ECMWF show values
around minus 6. As with today, the indices are favorable while
other factors are ho-hum. Will forecast chance pops across CT
and RI, with slight chance or less in Massachusetts.
Increased clouds and passage of the cold front should bring lower
temps and Heat Index values. Temps at 850-mb will be about 17C,
supporting lower 90s where flow off the ocean does not affect it
cooler. Estimate heat index values at 90-94 inland and 80s near the
coast.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Highlights
* Cloudy and unseasonably cool this weekend with periods of showers,
more widespread on Sunday as a warm front lifts north.
* Unsettled weather to start the new work week before high pressure
builds in mid week.
* Potential for some influx of deep tropical moisture from the Gulf
of Mexico mid to late next week.
Details...
Friday night into Saturday...
A deepening upper level trough will close off over Newfoundland and
help push a decent backdoor cold front (by late August's standards)
from the Canadian Maritimes into Southern New England overnight
Friday into Saturday, with 925mb temperatures falling from +21 to
+13C. These support highs in the low to mid 70s. And with dew points
in the 50s and surface high pressure in control, it might seem that
Saturday could turn out to be pick of the week with crisp, early
fall like weather for outdoor activities. However, closer inspection
of the moisture profile through the atmospheric column as well as
the synoptic set up hints at a very different outcome. Models have
come to better agreement that relative humidity values from 1000-
500mb are 75 percent or higher. And with synoptics favoring cool
onshore flow, NBM temperatures are too high so following
collaboration with neighboring offices, brought down Saturday highs
by blending in the cooler MOS and deterministic GFS/EC guidance.
Nonetheless, we should still see low 70s but upper 60s is a
possibility for high terrain. With the recent anomalous warmth and
oppressive humidity, this swing to 5-10 degrees below average will
be quite a shock to the system. But at least we get a break from the
oppressive heat/humidity!
The other consideration is that the aforementioned cold front looks
to stall south of Long Island, and waves of low pressure may result
in showers mainly for areas to our south and west. With this set up,
locations towards the CT River valley and western zones may not fare
much better than the eastern counterparts. It is likely that mostly
cloudy to overcast skies will be the theme this weekend. The silver
lining is that it is no wash out. Therefore, have included slight
chance to chance PoPs for the western zones but owing to the
subsidence inversion, any shower activity should be short-lived and
should not detract from the overall decent weather.
Sunday...
Sunday may actually turn out to be the better day of the weekend if
you are hoping for sunshine and/or more seasonable warmth. There
appears to be window where the 700-500mb level dries out, which
would help reduce the cloudiness and allow for more breaks of
sunshine. The trade off is that with surface high exiting to the
east, dew points rise into the 60s. There are some indications that
the warm front may be faster to lift back north with the GFS having
winds turn to the southwest for our western zones by as early as
Sunday afternoon and 925mb temperature rebounding to +18 to +20C. If
that is the case, then the CT River valley could see low 80s for
highs as well as increased chance for showers and a few
thunderstorms (more widespread if it coincides with diurnal heating)
on Sunday. Stuck to the NBM for highs and PoPs on Sunday because of
the uncertainty.
Sunday night into Wednesday...
Warm front lifting north sometime late Sunday into early Monday
would help bring us our next shot for more widespread showers and
thunderstorms out ahead of the arrival of the next upper level
trough late Monday into Tuesday. There are initial indications that
the parent trough continues to deepen in northern Quebec and rotate
more pieces of shortwave energy into New England. The result is the
flattening of the mean ridge and perhaps (outside of forecast
period) the eventual transition to a mean trough by late week.
Overall, expect fair weather because of high pressure building in
from the Great Lakes region. 925mb temperatures are +21 to +23C for
Tuesday and +17 to +19C for Wednesday. Expect highs in the mid 80s
on Tuesday and mid 70s on Wednesday.
While still some ways out, it might be a good idea to keep an eye on
Disturbance 1. Per the 2AM NHC Atlantic Tropical Weather Outlook,
there is a 80 percent chance of cyclone formation in the next 48
hours. While the system has yet to form, model guidance does track
the potential tropical cyclone towards the Gulf coast and possibly
direct tropical moisture towards the Northeast US by mid to late in
the work week. The timing and amplitude of the developing H5 trough
over New England would of course have an impact on whether the
moisture from the potential tropical cyclone gets directed towards
our area or gets suppressed southward. And as with any remnants of
tropical cyclones, there is an elevated risk for locally heavy
downpours and isolated spin ups, as we saw with the remnants of Fred
and Henri. Of course, we are making plenty assumptions here.
Nonetheless, it might be a good idea to stay situationally aware of
the developments in the tropics.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
Forecaster Confidence Levels.
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
18z update...
Thru 00z...
VFR with light winds, onshore along and near the coast. Very low
risk of an isolated shower/thunderstorm along the seabreeze
boundary and/or high terrain.
After 00z...
VFR with isolated MVFR in patchy fog inland valleys and along
the coast. Although any MVFR should be very limited given light
WNW winds.
Friday...
VFR with light WNW winds but locally onshore. A few isolated
showers/thunderstorms and MVFR across RI/CT and south of I-90
in MA.
Friday night...
Any early evening isolated shower/thunderstorm over CT/RI and
south of I-90 in MA will dissipate quickly. Otherwise VFR with a
wind shift to the NE 10-15 kt, gusts up to 20 kt across eastern
MA at times. VFR cloud bases BKN040-050
KBOS Terminal...High confidence in TAF.
KBDL Terminal...High confidence in TAF.
Outlook /Friday Night through Monday/...
Friday Night: Mainly VFR, with areas MVFR possible. Breezy.
Slight chance SHRA, isolated TSRA.
Saturday: Mainly MVFR, with areas VFR possible. Breezy. Slight
chance SHRA.
Saturday Night: Mainly MVFR, with local IFR possible. Chance
SHRA.
Sunday: Mainly MVFR, with local IFR possible. Slight chance
SHRA.
Sunday Night: Mainly MVFR, with local IFR possible. Chance
SHRA.
Monday: Mainly MVFR, with local IFR possible. Chance SHRA,
isolated TSRA.
&&
.MARINE...
Forecaster Confidence Levels.
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
High confidence.
Quiet weather on the waters. Light southwest winds 10 kt or less
today turn from the northwest tonight. Winds turn from the north
inland and northeast coast on Friday. Seas mostly 2 feet or
less. Scattered or widely scattered showers/thunderstorms South
of Rhode Island Friday.
/Outlook /Friday Night through Monday/...
Friday Night: Winds less than 25 kt. Seas locally approaching
5 ft. Slight chance of rain showers, isolated thunderstorms.
Saturday: Winds less than 25 kt. Seas up to 5 ft. Slight chance
of rain showers.
Saturday Night: Winds less than 25 kt. Areas of seas
approaching 5 ft. Chance of rain showers.
Sunday: Winds less than 25 kt. Seas up to 5 ft. Chance of rain
showers.
Sunday Night: Winds less than 25 kt. Areas of seas approaching
5 ft. Slight chance of rain showers.
Monday: Winds less than 25 kt. Areas of seas approaching 5 ft.
Slight chance of rain showers, isolated thunderstorms.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Heat Advisory until 8 PM EDT this evening for CTZ002>004.
MA...Air Quality Alert until 11 PM EDT this evening for MAZ017>024.
Heat Advisory until 8 PM EDT this evening for MAZ002>018-026.
RI...Air Quality Alert until 11 PM EDT this evening for RIZ001>008.
Heat Advisory until 8 PM EDT this evening for RIZ001>004.
MARINE...None.
&&
SYNOPSIS...WTB/Chai
NEAR TERM...Nocera
SHORT TERM...WTB
LONG TERM...Chai
AVIATION...Nocera/Chai
MARINE...WTB/ChaiHazardous weather outlook, Aug 26, 4:32 AM EDT, 11 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 432 AM EDT Thu Aug 26 2021 CTZ002>004-MAZ003>007-009>016-026-270845- Hartford CT-Tolland CT-Windham CT-Eastern Franklin MA- Northern Worcester MA-Central Middlesex MA-Western Essex MA- Eastern Essex MA-Western Hampden MA-Eastern Hampshire MA- Eastern Hampden MA-Southern Worcester MA-Western Norfolk MA- Southeast Middlesex MA-Suffolk MA-Eastern Norfolk MA- Northern Middlesex MA- 432 AM EDT Thu Aug 26 2021 ...HEAT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern Connecticut, central Massachusetts, eastern Massachusetts, northeastern Massachusetts and western Massachusetts. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MAZ002-008-270845- Western Franklin MA-Western Hampshire MA- 432 AM EDT Thu Aug 26 2021 This Hazardous Weather Outlook is for western Massachusetts. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MAZ019>024-RIZ005>008-270845- Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA- Barnstable MA-Dukes MA-Nantucket MA-Bristol RI-Washington RI- Newport RI-Block Island RI- 432 AM EDT Thu Aug 26 2021 ...AIR QUALITY ALERT IN EFFECT FROM 11 AM THIS MORNING TO 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeastern Massachusetts, northern Rhode Island and southern Rhode Island. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Air Quality Alert. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MAZ017-018-RIZ001>004-270845- Northern Bristol MA-Western Plymouth MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI- 432 AM EDT Thu Aug 26 2021 ...HEAT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING... ...AIR QUALITY ALERT IN EFFECT FROM 11 AM THIS MORNING TO 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeastern Massachusetts and northern Rhode Island. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Air Quality Alert. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230>237-250-251-254>256-270845- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 432 AM EDT Thu Aug 26 2021 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For more information on upcoming hazardous weather, please see the Area Forecast Discussion on our webpage for the latest forecast thinking. There is also our Enhanced Hazardous Weather Outlook at www.weather.gov/box/ehwo For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/nwsboston You can follow us on Twitter at @NWSBoston
Nearby
Heat Advisories in Rhode Island, 2021Heat Advisories in Connecticut, 2021Heat Advisories in Massachusetts, 2021Every heat advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.